Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hard knot after injecting meth. Taken Cephalexin and soaking in warm water. Any suggestions?

My step brother shot methaphetemines and has had hard knot for past several days. HE SOAKED IT IN WARM water with epson salt and it went down some by the next morning. I had a few cephalexin antibiotics left over from a bladder infection and so he s been taking those too. Any advice? Somebody told him to use a steriliZED needle and pop it. I don t think that is a good idea. any suggestions?
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The hard knot after injecting meth was probably hematoma or a collection of bleed when you hit a vein or a veinule. I also believe that using warm water worsened the condition and it will probably take some time to heal at the current rate. I believe that the bladder infection has nothing to do with the hard knot after injecting meth, however the antibiotic may help in the way that it may not lead to infection of the hematoma and abscess formation. However, I recommend that you consult a qualified doctor to make sure that your condition does or does not need medical attention. In any case, you definitely need treatment to get off of meth addiction and a psychiatrist would be the right doctor to consult.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor